can not go potty....it is the Elavil

Discussion in 'Fibromyalgia Main Forum' started by judywhit, May 16, 2003.

  1. judywhit

    judywhit New Member

    have to go off the elavil (which was just starting to help me sllep) I am having a difficult time emptying bladder and this is a major side effect of elavil. Dox says to get off. Just wanted to mention this in case others are having same problem.
    Judy
  2. tiredTina

    tiredTina New Member

    when I was diagnosed with Interstitial cystitis before I was diagnosed with FM, my urologist put me on elavil. At the time one of my symptoms of IC was not emptying completely. I just found that to be quite odd that a doc would prescribe a med with that kind of side effect to a person who has that very same problem. Makes no sense to me!!! I just had to comment after reading your post! Even though I don't take elavil anymore, and don't have that problem now, it just makes me wonder what the heck these docs are doing!
    ~Tina~